Open Access

Large deviation for a stochastic Cahn-Hilliard equation


Full Text

Coming Soon.





Article Information

TitleLarge deviation for a stochastic Cahn-Hilliard equation
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 4, 333-356
MathSciNet MR2040628
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Jin Feng, Large deviation for a stochastic Cahn-Hilliard equation, Methods Funct. Anal. Topology 9 (2003), no. 4, 333-356.


BibTex

@article {MFAT246,
    AUTHOR = {Feng, Jin},
     TITLE = {Large deviation for a stochastic Cahn-Hilliard equation},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {4},
     PAGES = {333-356},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=246},
}


All Issues